# SDR MALA040903

- Difficulty date: December 14, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 19,093 hours, 20,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, LT FWD CABIN CLOSEOUT WEB AT FS 294 BETWEEN LBL 18.3 AND LBL 36 IS CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED IAW SRM 51-40-21 REFER TO EAMS WO NR 211236/TASK 1515 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 12/24/04.
